There are numerous over-the-counter medications that people routinely take, and give their children, without giving them a second thought, like cold meds, cough syrups and fever reducers. They’re sold over the counter, so they must be safe, right? Maybe not.
This article shares the author’s personal experience which opened her eyes to the possible negative side effects of “inactive ingredients” these drugs contain. In her case it was a prescription medication, but it could just as easily apply to any over-the-counter med as well.
What do you do when you have a headache? Do you reach for the Advil immediately? A headache is not a symptom of an Advil deficiency. It is your body telling you something is out of balance. Taking a drug to mask the symptom is just like simply putting earplugs in when your baby is crying. You may no longer hear the cries but you haven’t dealt with the cause of the crying.
The article does a great job of explaining the many different ingredients these common medications contain that can cause serious problems. There are so many natural ways to address the common cold by boosting your immune system and aiding it in doing what God created it to do, there’s no reason to resort to pharmaceuticals.
Did you realize that the inactive ingredients in over-the-counter meds could affect you as much as the active ingredients?
Want to see more articles like this? Subscribe to this blog (just click on “Follow”) and get each new post delivered to your email or feed reader.
When you do, why not sign up for my free 7 Days to Feeling Great Challenge? If you have 10 minutes a day you can learn healthier habits in 7 short days! Easy, simple and FREE!